# SDR DALA2016010401038

- Difficulty date: January 3, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 598-617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB CRACKED BETWEEN BS 598-617, LT SIDE.  CUT OUT DAMAGED AREA OF MAIN CABIN CUSP WEB BS 598-617 LT SIDE, FABRICATED, AND INSTALLED REPAIR FILLER & DOUBLER MADE FROM 7075T6 .032", DOUBLER AND 7075T6 .020, FILLER IAW SRM 53-00-55, REP 4.
